# SDR HALA20231227288

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 40,739 hours, 6,528 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - IN CRUISE FLIGHT, WX/PWS SWITCH IN POSITION 2 SHOWED RED WX CTL MESSAGE ON NAV DISPLAY - INTERMITTENTLY. SWITCHED TO POSITION 1 - OPS NORMAL. REMOVED AND REPLACED WX RADAR CONTROL PANEL (3SQ). PERFORMED WX RADAR BITE TEST PER AMM 34-41-00. NO FAULTS, OK TO CONT. SERVICE.
